Follow
Andrea Cianchi
Andrea Cianchi
Professor of Mathematical Analysis, Universita' di Firenze
Verified email at unifi.it
Title
Cited by
Cited by
Year
A sharp embedding theorem for Orlicz-Sobolev spaces
A Cianchi
Indiana University Mathematics Journal, 39-65, 1996
2361996
Affine Moser–Trudinger and Morrey–Sobolev inequalities
A Cianchi, E Lutwak, D Yang, G Zhang
Calculus of Variations and Partial Differential Equations 36 (3), 419, 2009
1902009
Global Lipschitz regularity for a class of quasilinear elliptic equations
A Cianchi, VG Maz'ya
Communications in Partial Differential Equations 36 (1), 100-133, 2010
1662010
Strong and weak type inequalities for some classical operators in Orlicz spaces
A Cianchi
Journal of the London Mathematical Society 60 (1), 187-202, 1999
1411999
Overdetermined anisotropic elliptic problems
A Cianchi, P Salani
Mathematische Annalen 345 (4), 859-881, 2009
1402009
The sharp Sobolev inequality in quantitative form
A Cianchi, N Fusco, F Maggi, A Pratelli
Journal of the European Mathematical Society 11 (5), 1105-1139, 2009
1372009
Global boundedness of the gradient for a class of nonlinear elliptic systems
A Cianchi, VG Maz’ya
Archive for Rational Mechanics and Analysis 212 (1), 129-177, 2014
1362014
Sobolev embeddings into BMO, VMO, andL∞
A Cianchi, L Pick
Arkiv för Matematik 36 (2), 317-340, 1998
1331998
Optimal Orlicz-Sobolev embeddings
A Cianchi
Revista Matemática Iberoamericana 20 (2), 427-474, 2004
1292004
On the isoperimetric deficit in Gauss space
A Cianchi, N Fusco, F Maggi, A Pratelli
American Journal of Mathematics, 131-186, 2011
1152011
Functions of Bounded Variation¶ and Rearrangements
A Cianchi, N Fusco
Archive for rational mechanics and analysis 165 (1), 1-40, 2002
1052002
Gradient regularity via rearrangements for -Laplacian type elliptic boundary value problems
A Cianchi, VG Maz'ya
Journal of the European Mathematical Society 16 (3), 571-595, 2014
952014
The perimeter inequality under Steiner symmetrization: cases of equality
M Chlebík, A Cianchi, N Fusco
Annals of mathematics, 525-555, 2005
922005
The perimeter inequality under Steiner symmetrization: cases of equality
M Chlebık, A Cianchi, N Fusco
Ann. of Math.(2) 162 (1), 525-555, 2005
892005
A fully anisotropic Sobolev inequality
A Cianchi
Pacific Journal of Mathematics 196 (2), 283-294, 2000
892000
Second-order two-sided estimates in nonlinear elliptic problems
A Cianchi, VG Maz’ya
Archive for Rational Mechanics and Analysis 229 (2), 569-599, 2018
792018
Continuity properties of functions from Orlicz-Sobolev spaces and embedding theorems
A Cianchi
Annali della Scuola Normale Superiore di Pisa-Classe di Scienze 23 (3), 575-608, 1996
781996
Higher-order Sobolev embeddings and isoperimetric inequalities
A Cianchi, L Pick, L Slavíková
Advances in Mathematics 273, 568-650, 2015
752015
Moser-Trudinger inequalities without boundary conditions and isoperimetric problems
A Cianchi
Indiana University mathematics journal, 669-705, 2005
742005
Local boundedness of minimizers of anisotropic functionals
A Cianchi
Annales de l'IHP Analyse non linéaire 17 (2), 147-168, 2000
692000
The system can't perform the operation now. Try again later.
Articles 1–20